Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 71, NWS Grand Rapids, MI

June 30, 2005Jackson County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 30, 2005, 9:52 AM EDT for Jackson County, Michigan. It was in force for 71 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 9:52 AM EDT (13:52 UTC)
Expired
Jun 30, 2005, 11:03 AM EDT
In force
71 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Jackson County, MI

The radar

The Detroit radar (KDTX), 107 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 10:20 AM EDTTSTM WND DMGParma, MI12 TREES REPORTED DOWN IN AND NEAR THE VICINITY OF PARMA
Jun 30, 10:30 AM EDTTSTM WND DMGJackson, MITHREE TREES REPORTED DOWN IN THE CITY OF JACKSON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 9:40 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 1.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 301352
SVRGRR
MIC075-301500-
/O.NEW.KGRR.SV.W.0071.050630T1352Z-050630T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
952 AM EDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 1100 AM EDT

* AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF JACKSON
  TO 22 MILES WEST OF VANDERCOOK LAKE...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DEVEREAUX AROUND 1000 AM EDT
  CONCORD AROUND 1005 AM EDT
  PULASKI AND PARMA AROUND 1010 AM EDT
  TOMPKINS AND SPRING ARBOR AROUND 1015 AM EDT
  SANDSTONE AND HANOVER AROUND 1020 AM EDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4208 8470 4214 8470 4215 8472 4242 8472
      4242 8425 4207 8426

$$

MJS RG
3 follow-up statements
000 
WWUS53 KGRR 301415
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1013 AM EDT THU JUN 30 2005

MIC075-301500-
/O.CON.KGRR.SV.W.0071.000000T0000Z-050630T1500Z/
JACKSON MI-
1013 AM EDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON COUNTY
UNTIL 1100 AM EDT...

AT 1010 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SPRINGPORT TO PULASKI...AND
MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PARMA BY 1020 AM EDT
  TOPKINS AND SPRING ARBOR BY 1025 AM EDT
  SANDSTONE AND HANOVER BY 1030 AM EDT
  BERRYVILLE...RIVES JUNCTION AND HORTON BY 1035 AM EDT
  BROOKLINE BY 1040 AM EDT

THIS LINE OF STORMS HAS A HISTORY OF KNOCKING DOWN NUMEROUS TREES.  
THIS IS A DANGEROUS LINE OF STORMS TAKE SHELTER IMMEDIATELY 

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS TO 70 MPH...CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL MICHIGAN.

LAT...LON 4208 8470 4214 8470 4215 8472 4242 8472
      4242 8425 4207 8426

$$

RG
000 
WWUS53 KGRR 301440
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 AM EDT THU JUN 30 2005

MIC075-301500-
/O.CON.KGRR.SV.W.0071.000000T0000Z-050630T1500Z/
JACKSON MI-
1038 AM EDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON COUNTY
UNTIL 1100 AM EDT...

AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JACKSON TO HANOVER...AND MOVING
EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MICHIGAN CENTER...GILLETTS AND SOUTH JACKSON BY 1045 AM EDT
  LEONI...ACKERSON LAKE AND CLARK LAKE BY 1050 AM EDT
  TRIST AND JEFFERSON BY 1055 AM EDT

NUMEROUS TREES HAVE BEEN REPORTED DOWN IN THE JACKSON AREA WITH THIS 
LINE OF STORMS. 

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL MICHIGAN.

LAT...LON 4208 8470 4220 8461 4230 8448 4235 8414
      4208 8414

$$

RG
000 
WWUS53 KGRR 301503
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1103 AM EDT THU JUN 30 2005

MIC075-301513-
/O.EXP.KGRR.SV.W.0071.000000T0000Z-050630T1500Z/
JACKSON MI-
1103 AM EDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY HAS BEEN
ALLOWED TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL MICHIGAN.

LAT...LON 4208 8470 4220 8461 4230 8448 4235 8414
      4208 8414

$$

RG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:32 AM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jun 30, 4:32 AM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
432 AM EDT THU JUN 30 2005

.SHORT TERM...
MAIN FOCUS WAS ON PCPN CHCS AS A LARGE CLUSTER OF THUNDERSTORMS IN
ADVANCE OF A STRONG COLD FRONT APPROACHES THE REGION THIS MORNING.
THE POTENTIAL FOR SEVERE STORMS WILL BE DETERMINED BY HOW QUICKLY
THE ATMOSPHERE RECOVERS FROM THE MORNING CONVECTION.  ALSO NEED TO
CONSIDER HOW QUICKLY THE FRONT PUSHES THROUGH AND WHETHER POPS WILL
BE NEEDED INTO THIS EVENING.

POTENT UPPER LOW WAS SLIDING ACROSS MN THIS MORNING.  A LARGE
COMPLEX OF STORMS STRETCHED FROM WESTERN LAKE SUPERIOR THROUGH
WISCONSIN TO NE KANSAS EARLY THIS MORNING.  THESE STORMS WILL
PROGRESS ACROSS THE AREA THIS MORNING...SLOWLY DIMINISHING AS THEY
RUN AWAY FROM THE BEST UPPER JET SUPPORT.  WILL HAVE LIKELY POPS
ACROSS THE NORTH WHERE THE BULK OF THIS ACTIVITY WILL MOVE THROUGH
THIS MORNING.  THE SOUTHERN EXTENT OF THE COMPLEX...OVER ERN IA/WRN
IL APPEARS TO BE WEAKENING ALREADY AS CLOUD TOPS HAVE BEEN WARMING A
BIT...SO CHC POPS LOOKS GOOD FOR THE SOUTH THIS MORNING.  THERE WILL
BE A STRONG PUNCH OF DRIER AIR BEHIND THE STORMS INTO THE
AFTERNOON.  THIS WILL ALLOW SUNSHINE TO BREAK THROUGH AND SURFACE
TEMPS TO CLIMB TO AROUND 90 WITH DEWPOINTS AROUND 70.  THIS WILL
BOOST CAPE VALUES TO AT OR ABOVE 3K J/KG BY EARLY AFTERNOON.  HEAT
INDEX VALUES WILL ALSO CLIMB INTO THE 95 TO 100 DEGREE IN THE SOUTH
MAKING FOR A VERY UNCOMFORTABLE DAY...BUT SHY OF ADVISORY CRITERIA.
STORMS SHOULD RE-FIRE OVER THE CWA INTO THE AFTERNOON AS THE COLD
FRONT APPROACHES THE AREA.  THERE IS NOT A LOW LEVEL JET TO PROVIDE
LIFT...BUT THE UPPER JET LOOKS VERY FAVORABLE.  THE RIGHT REAR QUAD
OF THE UPPER JET MOVES OVER THE SE HALF OF THE CWA DURING THE
AFTERNOON.  STRONG UPPER DIVERGENCE FROM THIS JET WILL PROVIDE THE
FOCUS FOR REDEVELOPMENT INTO THE AFTERNOON.  A 55KT MID LEVEL JET
RISES THE LIKELIHOOD THAT A FEW STRONGER STORMS COULD PRODUCE
DAMAGING WINDS.  0-6KM BULK SHEAR VALUES ARE MARGINAL...30-35
KNOTS.  BELIEVE THE HIGHEST THREAT OF SEVERE STORMS THIS AFTERNOON
WILL GENERALLY BE SE OF A BIV-MOP LINE AND FROM ROUGHLY 1 THROUGH 8
PM.

MUCH OF THE CONVECTION IS EXPECTED TO BE WELL AHEAD OF THE COLD
FRONT WHICH WILL ACROSS THE CWA DURING THE EVENING HOURS.  THE
THUNDERSTORMS SHOULD STEAL MOST OF THE MOISTURE NEAR THE FRONT...BUT
CAN NOT RULE OUT A FEW RANDOM SHOWER/STORMS WITH THE FRONTAL
PASSAGE.  WILL THEREFORE EXTEND CHC POPS OVER THE SE CORNER INTO THE
EVENING.  ONCE THE FRONT IS THROUGH...BY MIDNIGHT...A MUCH DRIER
AIRMASS WILL MOVE INTO THE REGION.

THE UPPER TROF COMES THROUGH ON FRIDAY.  THE MOISTURE DOES NOT LOOK
DEEP ENOUGH FOR SHOWERS TO DEVELOP...BUT A BKN CU DECK WILL MOST
LIKELY OCCUR BY AFTERNOON.  OTHERWISE THE END OF THE WEEK WILL
FEATURE MUCH MORE COMFORTABLE CONDITIONS WITH HIGHS IN THE 70S AND
DEWPOINTS AROUND 50.

.LONG TERM...
SATURDAY NIGHT...SURFACE HIGH PRESSURE WILL BE SLIPPING OFF TO THE
SOUTHEAST OF THE GREAT LAKES...WITH RETURN FLOW BEGINNING. IT WILL
BE A DRY AND SLIGHTLY COOLER THAN NORMAL NIGHT FOR THIS TIME OF
YEAR...WITH LOWS IN THE 50S.

SUNDAY AND SUNDAY NIGHT A FRONT SWEEPS EAST ACROSS THE NORTHERN
PLAINS...REACHING WESTERN WI AND IA BY MONDAY MORNING. THE UPPER
FLOW WILL BE ZONAL ACROSS THE NORTHERN TIER OF STATES...SO THE FRONT
WILL BE PROGRESSING TO THE EAST AT A DECENT PACE. HIGHS AND LOWS IN
THIS TIME FRAME WILL BE VERY CLOSE TO NORMAL.

MONDAY THROUGH TUESDAY WILL CARRY CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS...AS THE FRONT SWEEPS ACROSS THE AREA...THEN STALLS
OUT ACROSS THE SOUTHERN GREAT LAKES. 500MB HEIGHTS REBOUND FROM THE
LOWER 570S ON SATURDAY...TO THE MIDDLE 580S ON MONDAY.
TEMPERATURES ON MONDAY WILL LIKELY BE ABOVE NORMAL ONCE AGAIN.

WEDNESDAY WILL FEATURE DRY WEATHER AS THE FRONT WILL BE OFF TO THE
SOUTH OF THE STATE WITH HIGH PRESSURE FILTERING IN FROM THE NORTH.
THE FRONT TO THE SOUTH APPEARS TO BE FAR ENOUGH SOUTH TO KEEP THE
DRY FORECAST GOING...BUT FUTURE MODEL RUNS WILL NEED TO BE WATCHED
TO SEE IF THIS FRONT BEGINS TO CREEP BACK NORTH.

.GRR WATCHES/WARNINGS/ADVISORIES...NONE.

&&

JK DUKE
Hazardous weather outlook, Jun 30, 6:22 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
622 AM EDT THU JUN 30 2005

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-011000-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
GRAND HAVEN TO WHITEHALL-HOLLAND TO GRAND HAVEN-
PENTWATER TO MANISTEE-SOUTH HAVEN TO HOLLAND-
ST JOSEPH TO SOUTH HAVEN-WHITEHALL TO PENTWATER-
622 AM EDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ALL OF THE SOUTHWEST QUARTER OF LOWER MICHIGAN HAS BEEN PLACED IN A
SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE THREAT WILL EXTEND
FROM DAYBREAK THROUGH ABOUT 800 PM. A COLD FRONT TO THE WEST OF THE
STATE OVER EASTERN WISCONSIN HAS TOUCHED OFF STORMS EARLY THIS
MORNING ALREADY SPREADING INTO WESTERN LOWER MICHIGAN. SOME
OF THESE STORMS MAY BE SEVERE. AS THE FRONT PROGRESSES INTO THE
FORECAST AREA THIS AFTERNOON...ADDITIONAL STORMS ARE POSSIBLE. THE
MAIN THREAT FROM STORMS TODAY WILL BE STRONG WINDS AND MARGINALLY
SEVERE HAIL. WIND GUSTS OF 65 MPH WILL BE POSSIBLE IN THE STRONGER
STORMS AS WELL AS HAIL TO AROUND THREE QUARTERS OF AN INCH. STORM
MOVEMENT WILL BE TO THE EAST AROUND 30 MPH.

WITH A SQUALL LINE SWEEPING THE LAKE THIS MORNING...THERE IS AN
INCREASED RISK OF RIP CURRENTS TODAY ALONG THE SHORE FROM ST. JOSEPH
TO MANISTEE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WAVES OF 3 TO 5 FEET ARE EXPECTED ON LAKE MICHIGAN FRIDAY...WHICH
WILL POSE A HAZARD TO SMALLER CRAFT. WAVES OF THIS HEIGHT WILL ALSO
BRING ANOTHER CHANCE FOR RIP CURRENTS.

THUNDERSTORMS RETURN TO THE FORECAST ON THE FOURTH OF JULY AHEAD OF
ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
WEATHER.GOV/GRANDRAPIDS (ALL LOWER CASE)

DUKE

In the hours before

Local storm report, Jun 30, 8:27 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
827 AM EDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             GRAND RAPIDS            42.96N 85.66W
06/30/2005  0.75 INCH        KENT               MI   TRAINED SPOTTER

&&

IOD
Local storm report, Jun 30, 9:40 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
940 AM EDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     2 S CALEDONIA           42.76N 85.51W
06/30/2005                   BARRY              MI   CO-OP OBSERVER

            TREES AND POWER LINES DOWN AT 108TH AND PATTERSON.

0910 AM     TSTM WND DMG     HASTINGS                42.65N 85.29W
06/30/2005                   BARRY              MI   CO-OP OBSERVER

            TREES DOWN IN INDIAN HILLS AREA OF HASTINGS.

0920 AM     HEAVY RAIN       HASTINGS                42.65N 85.29W
06/30/2005  1.15 INCH        BARRY              MI   CO-OP OBSERVER

            20 MINUTE RAINFALL IN DOWNTOWN HASTINGS. MAIN STREET
            UNDER 3 INCHES OF WATER.

&&

MJK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:28 AM EDTSpecial Marine WarningGRR92 min
Jun 30, 7:00 AM EDTSevere Thunderstorm WarningGRRMuskegon, Ottawa60 min
Jun 30, 7:08 AM EDTSpecial Marine WarningGRR97 min
Jun 30, 7:55 AM EDTSevere Thunderstorm WarningGRRKent50 min
Jun 30, 8:37 AM EDTSevere Thunderstorm WarningGRRAllegan26 min
Jun 30, 8:57 AM EDTSevere Thunderstorm WarningGRRBarry, Ionia50 min
Jun 30, 9:11 AM EDTSevere Thunderstorm WarningGRREaton65 min
Jun 30, 9:46 AM EDTSevere Thunderstorm WarningGRRCalhoun44 min
Jun 30, 10:00 AM EDTSevere Thunderstorm WarningGRRIngham28 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.